Pacific Journal of Mathematics

Triangle identities and symmetries of a subshift of finite type.

J. B. Wagoner

Article information

Pacific J. Math., Volume 144, Number 1 (1990), 181-205.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28D05: Measure-preserving transformations


Wagoner, J. B. Triangle identities and symmetries of a subshift of finite type. Pacific J. Math. 144 (1990), no. 1, 181--205.

Export citation


  • [1] M. Boyle and W. Krieger, Periodic points and automorphisms of the shift, to appear in Trans. Amer. Math. Soc.
  • [2] M. Boyle, D. Lind, and D. Rudolph, The automorphism group of a subshift of finite type, preprint, University of Washington/University of Maryland, 1986.
  • [3] E. G. Effros, Dimensions and C*-algebras, CBMS No. 46, Amer. Math. Soc, 1981.
  • [4] J. Franks, Homology and dynamical systems, CBMS No. 49, Amer. Math. Soc, 1982.
  • [5] W. Parry and S. Tuncel, Classification Problems in Ergodic Theory, LMSLecture Notes 67, Cambridge University Press, 1982.
  • [6] G. Segal, Classifying spaces and spectral sequences, Pub. Math. IHES No. 34, 1968.
  • [7] E. Spanier, Algebraic Topology,McGraw Hill, 1966.
  • [8] J. B. Wagoner, Markov partitions and K2, Pub. Math. IHES No. 65, 1987, pp. 91-129.
  • [9] J. B. Wagoner, Eventual finite generationfor the kernel of the dimension group presenta- tion, Trans. Amer. Math. Soc, 317 (1990), 331-350.